| Model Number |
VTICM5 12.6 (-12.50/1.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced refractive surprise.The lens was explanted and replaced with another lens.The patient is happy.
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens
is identified in the labeling as a known potential adverse event following icl implantation.Claim#: (b)(4).